# SDR DHL2001362033

- Difficulty date: September 27, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1)   F/OS OXYGEN MASK EMERGENCY OPERATION INTERMITTING  2)   REPLACED F/O'S OXYGEN MASK EMERGENCY OPS CK NORMAL IAW 35-10-00   STATUS: CLOSED
